# SDR 2009F00123

- Difficulty date: November 23, 2009
- Submitted: November 25, 2009
- Operation: General aviation
- Aircraft: N254GA
- Make and model: Gulstm GIV
- Aircraft serial: 1032
- Aircraft time: 12,590 hours, 5,430 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 1159LM406901
- Part serial: CPT5082ACE
- Condition: Cracked
- Location: Nlg Ww
- Part time: 11,154 hours, 4,673 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN NLG TRUNNION BELOW ACTUATOR ATTACH POINT. PART WAS REPLACED ON ACFT AND SENT TO MFG FOR EVALUATION.
